# SDR HNAA2014080800223

- Difficulty date: August 5, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 63,411 hours, 70,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Filler
- Part number: 115565115
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR EMERGENCY LIGHT STRIP FWD END AROUND ROW 1 FILLER MISSING AND WIRES EXPOSED.  LIFTED EMERGENCY LIGHT STRIP FLOOR COVER INSTALLED THE FILLER OVER EXPOSED WIRE AND REINSTALLED EMERGENCY LIGHT STRIP.
